# SDR YENA2025062500650

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 4,659 hours, 701 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY019269
- Condition: Failed
- Location: Ac Generator
- Part time: 23,898 hours, 7,577 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2261, BOS-MAD. (ETOPS) "AC GEN CLASS II.  REPLACED 4155KS ENG1 GEN HARNESS. TEST OF GEN 1 OK. ER GROUND VERIFICATION PASSED MX-4 UPDATED PLACARD REMOVED.
